# SDR CALA2023052601667

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 75,075 hours, 27,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: Sta 500h-540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT EXTERNAL A/C CONNECTION CORRODED AND PULLING THROUGH FASTENERS. SEE ATTACHED IMAGES FUSELAGE SKIN REPAIR IN ACCORDANCE WITH PART 2 OF EC/RA 5330-07087 ON OR BEFORE 20 MAY 2025 PERFORMED INTERIM REPAIR PER EC/RA 5330-07087 AT STA 500H-540 LOWER SKIN. PLACE ON DIP TO PERFORM AN INSPECTION OF THE INITIATED A DTA DIP FOR THE BS 500H ? 540 & STR 26L ? 26R TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE SKIN REPAIR TO  PERFORM AN INSPECTION OF THE FUSELAGE SKIN REPAIR IN ACCORDANCE WITH PART 2. A.  OF ECRA 5330-07087 ON OR BEFORE 20 MAY 2025. CHECKED OK
